Ulm–Kaplansky invariants of $S(KG)/G$

Volume 53 / 2005

P. V. Danchev Bulletin Polish Acad. Sci. Math. 53 (2005), 147-156 MSC: 16U60, 16S34, 20K10, 20K20. DOI: 10.4064/ba53-2-4


Let $G$ be an infinite abelian $p$-group and let $K$ be a field of the first kind with respect to $p$ of characteristic different from $p$ such that $s_p(K) = {\mathbb N}$ or $s_p(K)={\mathbb N}\cup\{0\}$. The main result of the paper is the computation of the Ulm–Kaplansky functions of the factor group $S(KG)/G$ of the normalized Sylow $p$-subgroup $S(KG)$ in the group ring $KG$ modulo $G$. We also characterize the basic subgroups of $S(KG)/G$ by proving that they are isomorphic to $S(KB)/B$, where $B$ is a basic subgroup of $G$.


  • P. V. Danchev13, General Kutuzov Street, block 7, floor 2, flat 4
    4003 Plovdiv, Bulgaria

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image